# SDR CA050427013

- Difficulty date: April 26, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna R182
- Aircraft time: 4,388 hours
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: S19061
- Condition: Failed
- Location: Flap Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SWITCH CONTROLLING FLAP RETRACTION FAILED DURING FLAP RETRACTION AFTER LANDING.  FLAPS WERE STUCK AT APPROX 10 DEGREES. FAILURE INSIDE SWITCH AND APPEARS TO INVOLVE BROKEN INTERNAL MECHANISM.
